I had been taking Citalopram for just about 3 months. The doctors took me off as I have an allergic reaction - skin rash and severe headaches. I want weaned off them, and have been off them for 3 weeks. At first, I was feeling super dizzy and had to take some off work since I felt like I was going to faint all the time. And I WAsfeeling sick. That stopped last week, however I have now gotten hostile, irritable more easily echo other, and feel like I could cry at a drop of a hat? How long will it take until I feel normal again?
Hi, Rebecca!! What were the symptoms that caused you to start taking Celexa in the first place? Could they be returning now that you're off the medication?
If what you describe are the effects of discontinuation you'll probably only need to make it through another week or two.
Good luck and Happy Holidays, WCV
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 1 answer
Posted 22 Oct 2013 • 3 answers
Posted 9 Feb 2015 • 1 answer
Allergic Reactions - My son has been given Metronidazole one tablet a day,he has only taken it since
Posted 2 Sep 2016 • 0 answers
Posted 24 Jan 2017 • 1 answer